BibTeX record journals/dm/HarantS09

download as .bib file

@article{DBLP:journals/dm/HarantS09,
  author    = {Jochen Harant and
               Stefan Senitsch},
  title     = {A generalization of Tutte's theorem on Hamiltonian cycles in planar
               graphs},
  journal   = {Discrete Mathematics},
  volume    = {309},
  number    = {15},
  pages     = {4949--4951},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.disc.2008.04.038},
  doi       = {10.1016/j.disc.2008.04.038},
  timestamp = {Sun, 28 May 2017 13:25:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HarantS09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier